# SDR K11A2021100100080

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 53,275 hours, 35,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE IN AUTO OR STANDBY. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND AFT CARGO DOOR SLIGHTLY OPEN, ADJUSTED AFT CARGO DOOR IAW B737 AMM 53-11-00. CARGO DOOR CHECK GOOD, PERFORMED OPS CHECK AND LEAK CHECK OF PRESSURIZATION SYSTEM IAW B737 AMM 21-31-00, NO DEFECTS NOTED
